American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05B25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] John Bamberg and Nicola Durante. Low dimensional models of the finite split Cayley hexagon. Contemporary Mathematics 579 (2012) 1-19.
Book volume table of contents
View Article: PDF

[2] Tor Helleseth, Alexander Kholosha and Sihem Mesnager. Niho Bent Functions and Subiaco Hyperovals. Contemporary Mathematics 579 (2012) 91-101.
Book volume table of contents
View Article: PDF

[3] Michael Kiermaier and Ivan Landjev. Designs in Projective Hjelmslev Spaces. Contemporary Mathematics 579 (2012) 111-121.
Book volume table of contents
View Article: PDF

[4] Martin Tancer. Non-representability of finite projective planes by convex sets. Proc. Amer. Math. Soc. 138 (2010) 3285-3291. MR 2653958.
Abstract, references, and article information
View Article: PDF

[5] Alex Iosevich, Igor E. Shparlinski and Maosheng Xiong. Sets with integral distances in finite fields. Trans. Amer. Math. Soc. 362 (2010) 2189-2204. MR 2574892.
Abstract, references, and article information
View Article: PDF

[6] Zeev Dvir. On the size of Kakeya sets in finite fields. J. Amer. Math. Soc. 22 (2009) 1093-1097. MR 2525780.
Abstract, references, and article information
View Article: PDF

[7] Koen Thas and Hendrik Van Maldeghem. Geometric characterizations of finite Chevalley groups of type {\bf B}$_{2}$. Trans. Amer. Math. Soc. 360 (2008) 2327-2357. MR 2373316.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Chuanming Zong. What is known about unit cubes. Bull. Amer. Math. Soc. 42 (2005) 181-211. MR 2133310.
Abstract, references, and article information
View Article: PDF

[9] William M. Kantor and Michael E. Williams. Symplectic semifield planes and ${\mathbb Z}_4$--linear codes. Trans. Amer. Math. Soc. 356 (2004) 895-938. MR 1984461.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] C. Charnes and U. Dempwolff. The eight dimensional ovoids over GF(5). Math. Comp. 70 (2001) 853-861. MR 1680855.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Madjid Allili and Tomasz Kaczynski. An algorithmic approach to the construction of homomorphisms induced by maps in homology. Trans. Amer. Math. Soc. 352 (2000) 2261-2281. MR 1694277.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Alexander Chubarev and Iosif Pinelis. Fundamental theorem of geometry without the 1-to-1 assumption. Proc. Amer. Math. Soc. 127 (1999) 2735-2744. MR 1657778.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Simeon Ball and Aart Blokhuis. An easier proof of the maximal arcs conjecture. Proc. Amer. Math. Soc. 126 (1998) 3377-3380. MR 1476115.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] C. Charnes and U. Dempwolff. The translation planes of order 49 and their automorphism groups. Math. Comp. 67 (1998) 1207-1224. MR 1468940.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Chat Yin Ho. Singer groups, an approach from a group of multipliers of even order . Proc. Amer. Math. Soc. 119 (1993) 925-930. MR 1160300.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Jacob E. Goodman, Richard Pollack and Bernd Sturmfels. The intrinsic spread of a configuration in ${\bf R}\sp d$ . J. Amer. Math. Soc. 3 (1990) 639-651. MR 1046181.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Egon Schulte. Generating combinatorial complexes of polyhedral type . Trans. Amer. Math. Soc. 309 (1988) 35-50. MR 933324.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] David A. Drake and Sharad S. Sane. Maximal intersecting families of finite sets and $n$-uniform Hjelmslev planes . Proc. Amer. Math. Soc. 86 (1982) 358-362. MR 667307.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Ralph Freese. Projective geometries as projective modular lattices . Trans. Amer. Math. Soc. 251 (1979) 329-342. MR 531987.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Stanley E. Payne. An inequality for generalized quadrangles . Proc. Amer. Math. Soc. 71 (1978) 147-152. MR 0476547.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Dieter Jungnickel. Regular Hjelmslev planes. II . Trans. Amer. Math. Soc. 241 (1978) 321-330. MR 492304.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Gary L. Ebert. Translation planes of order $q\sp{2}$: asymptotic estimates . Trans. Amer. Math. Soc. 238 (1978) 301-308. MR 0480096.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Tom Brylawski. The broken-circuit complex . Trans. Amer. Math. Soc. 234 (1977) 417-433. MR 468931.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Gary L. Ebert. Disjoint circles: a classification . Trans. Amer. Math. Soc. 232 (1977) 83-109. MR 0442819.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] David A. Drake and Hanfried Lenz. Finite Hjelmslev planes with new integer invariants. Bull. Amer. Math. Soc. 82 (1976) 265-267. MR 0406828.
Abstract, references, and article information
View Article: PDF

[26] M. L. Narayana Rao and K. Kuppuswamy Rao. A new flag transitive affine plane of order $27$ . Proc. Amer. Math. Soc. 59 (1976) 337-345. MR 0420427.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Ethan D. Bolker. Simplicial geometry and transportation polytopes . Trans. Amer. Math. Soc. 217 (1976) 121-142. MR 0411983.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Dean Lucas. Properties of rank preserving weak maps. Bull. Amer. Math. Soc. 80 (1974) 127-131. MR 0337665.
Abstract, references, and article information
View Article: PDF

[29] Stanley E. Payne. A restriction on the parameters of a subquadrangle. Bull. Amer. Math. Soc. 79 (1973) 747-748. MR 0319791.
Abstract, references, and article information
View Article: PDF

[30] Thomas H. Brylawski. A decomposition for combinatorial geometries . Trans. Amer. Math. Soc. 171 (1972) 235-282. MR 0309764.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2